MAUDE Adverse Event Report: SEE H.10 DELTAFILL10 3MM X 8CM; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 DELTAFILL10 3MM X 8CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF100308
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, ethnicity, and medical history were not provided.Date of event: the event occurred in 2018, however, the month and date of the event were not reported.Pro code is krd/hcg.(b)(4).Initial reporter information such as facility name, address, and the name, phone and email address are unknown.This information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the procedure, several attempts were made to detach the deltafill 10 3mm x 8cm coil (dlf100308 / lot# not available) but the coil did not detach; it was also reported that during the attempt to detach the coil, movement was created in the microcatheter.There was no report of patient injury or adverse event.

Brand Name
DELTAFILL10 3MM X 8CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont CA 94538
MDR Report Key8097571
Report Number3008114965-2018-00797
Device Sequence Number1902996
Product Code KRD
UDI-Device Identifier10886704077046
UDI-Public10886704077046
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDLF100308
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2018
Initial Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1